# SDR SWAA2021081218874

- Difficulty date: September 23, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION IN VARIOUS LOCATIONS ON SEAT TRACK IN WELL; BS 480-520; LBL 45; WL 208. MARKED. / SEAT TRACK TO BE REPLACED ON U129849.
